# SDR AALA202512301367

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 70,135 hours, 29,332 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 189929
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR LIGHT ILLUMINATED DURING CRUISE. MAINTENANCE REPLACED SENSOR S194 AND ACCOMPLISHED A SATISFACTORY OPS CHECK PER AMM 52-71-11.
